标题:Connection between the Adjoint Variables and Value Function for Controlled Fully Coupled FBSDEs: The Local Case
作者:Meng, Weijun ;Shi, Jingtao
作者机构:[Meng, Weijun ;Shi, Jingtao ] Shandong University, School of Mathematics, Jinan; 250100, China
会议名称:15th International Conference on Control, Automation, Robotics and Vision, ICARCV 2018
会议日期:18 November 2018 through 21 November 2018
来源:2018 15th International Conference on Control, Automation, Robotics and Vision, ICARCV 2018
出版年:2018
页码:1263-1270
DOI:10.1109/ICARCV.2018.8581284
摘要:This paper is concerned with the connection between the local maximum principle and the dynamic programming principle for controlled fully coupled forward-backward stochastic differential equations (FBSDEs) when the control domain is convex and the diffusion term does not contain the variable z. The relation among the adjoint variables and the value function is obtained within the viscosity solution framework. The first-order adjoint equation of [M. S. Hu, S. L. Ji and X. L. Xue, A global stochastic maximum principle for fully coupled forward-backward stochastic systems, arXiv: 1803.02109] can be derived from the adjoint FBSDE of [Z. Wu, Maximum principle for optimal control problem of fully coupled forward-backward stochastic systems, Systems Science and Mathematical Sciences, vol. 11, 1998, pp. 249-259], by our main theorem. Additionally, we give an example to show the applications of the theoretical result. © 2018 IEEE.
收录类别:EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85060822901&doi=10.1109%2fICARCV.2018.8581284&partnerID=40&md5=4d51ff32254929bb1a7d67a0fa98a443
TOP